Decentralized robust control of uncertain Markov jump parameter system via output feedback

UTSePress Research/Manakin Repository

Search UTSePress Research

Advanced Search


My Account

Show simple item record Li, Li en_US Ugrinovskii, Valery en_US Orsi, Robert en_US
dc.contributor.editor en_US 2012-02-02T04:09:23Z 2012-02-02T04:09:23Z 2007 en_US
dc.identifier 2010006187 en_US
dc.identifier.citation Li Li, Ugrinovskii Valery, and Orsi Robert 2007, 'Decentralized robust control of uncertain Markov jump parameter system via output feedback', Elsevier, vol. 43, no. 11, pp. 1932-1944. en_US
dc.identifier.issn 0005-1098 en_US
dc.identifier.other C1UNSUBMIT en_US
dc.description.abstract This paper addresses the problem of decentralized robust stabilization and control for a class of uncertain Markov jump parameter systems. Control is via output feedback and knowledge of the discrete Markov state. It is shown that the existence of a solution to a collection of mode-dependent coupled algebraic Riccati equations and inequalities, which depend on certain additional parameters, is both necessary and suf?cient for the existence of a robust decentralized switching controller. A guaranteed upper bound on robust performance is also given. To obtain a controller which satis?es this bound, an optimization problem involving rank constrained linear matrix inequalities is introduced, and a numerical approach for solving this problem is presented. To demonstrate the ef?cacy of the proposed approach, an example stabilization problem for a power system comprising three generators and one on-load tap changing transformer is considered en_US
dc.language en_US
dc.publisher Elsevier en_US
dc.relation.hasversion Accepted manuscript version en_US
dc.relation.isbasedon en_US
dc.rights NOTICE: this is the author’s version of a work that was accepted for publication in Automatica. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Science of the Automatica, [Volume 43, Issue 11, November 2007, Pages 1932–1944)] DOI# en_US
dc.title Decentralized robust control of uncertain Markov jump parameter system via output feedback en_US
dc.parent Automatica en_US
dc.journal.volume 43 en_US
dc.journal.number 11 en_US
dc.publocation USA en_US
dc.identifier.startpage 1932 en_US
dc.identifier.endpage 1944 en_US FEIT.Faculty of Engineering & Information Technology en_US
dc.conference Verified OK en_US
dc.for 010200 en_US
dc.personcode 111645 en_US
dc.personcode 0000071347 en_US
dc.personcode 0000071348 en_US
dc.percentage 33 en_US Applied Mathematics en_US
dc.classification.type FOR-08 en_US
dc.edition en_US
dc.custom en_US en_US
dc.location.activity en_US
dc.description.keywords Decentralized control; Robust control; Markov jump parameter systems; Uncertain systems; Absolute stabilization; Output feedback; Rank constrained linear matrix inequalitie en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record